Now showing items 188-207 of 214

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Oğul, E., Kudeyt, M. & Sütlü, S. S. (2021). Second order Lagrangian dynamics on double cross product groups. Journal of Geometry and Physics, 159, 1-18. doi:10.1016/j.geomphys.2020.103934 [1]
      Özden, A. E. & Demiray, H. (2015). On head-on collision between two solitary waves in shallow water: The use of the extended PLK method. Nonlinear Dynamics, 82(1-2), 73-84. doi:10.1007/s11071-015-2139-5 [1]
      Özden, A. E. & Demiray, H. (2015). Re-visiting the head-on collision problem between two solitary waves in shallow water. International Journal of Non-Linear Mechanics, 69, 66-70. doi:10.1016/j.ijnonlinmec.2014.11.022 [1]
      Özden, A. E. & Demiray, H. (2018). Head-on collision of the solitary waves in fluid-filled elastic tubes. Turkish World Mathematical Society Journal of Applied and Engineering Mathematics, 8(2), 386-398. [1]
      Özden, A. E. & Ünal, G. (2013). Linearization of second-order jump-diffusion equations. International Journal of Dynamics and Control, 1(1), 60-63. doi:10.1007/s40435-013-0008-y [1]
      Özkan Uçar, H. E., Polatoğlu, Y. & Aydoğan, S. M. (2016). An investigation of the certain class of multivalent harmonic mappings. Journal of Computational Analysis and Applications, 20(3), 480-486. [1]
      Özkan, H. & Aydoğan, S. M. (2014). Some inequalities which hold for starlike log-harmonic mappings of order alpha. Journal Of Computational Analysis And Applications, 16(3), 478-485. [1]
      Polatog̃lu, Y., Kahramaner, Y. & Aydoğan, S. M. (2015). Harmonic mappings for which co-analytic part is a close-to-convex function of order b. Journal of Inequalities and Applications, 2015(1), 1-8. doi:10.1186/s13660-014-0543-x [1]
      Polatoğlu, Y., Aydoğan, S. M. & Kahramaner, Y. (2015). On the class of harmonic mappings which is related to the class of bounded boundary rotation. Applied Mathematics and Computation, 267, 790-794. doi:10.1016/j.amc.2014.10.055 [1]
      Polatoğlu, Y., Duman, E. & Aydoğan, S. M. (2014). A certain class of harmonic mappings related to functions of bounded boundary rotation. Journal of Computational Analysis and Applications, 16(4), 678-686. [1]
      Polatoğlu, Y., Duman, E., Kahramaner, Y. & Aydoğan, S. M. (2014). Quasiconformal harmonic mappings related to starlike functions. Journal of Computational Analysis and Applications, 16(5), 955-963. [1]
      Rangipour, B. & Sütlü, S. S. (2015). Characteristic classes of foliations via SAYD-twisted cocycles. Journal of Noncommutative Geometry, 9(3), 965-998. doi:10.4171/JNCG/213 [1]
      Rangipour, B. & Sütlü, S. S. (2019). Topological hopf algebras and their hopf-cyclic cohomology. Communications in Algebra, 47(4), 1490-1515. doi:10.1080/00927872.2018.1508581 [1]
      Rangipour, B., Sütlü, S. & Aliabadi, F. Y. (2018). Hopf-cyclic cohomology of the Connes–Moscovici hopf algebras with infinite dimensional coefficients. Journal of Homotopy and Related Structures, 13(4), 927-969. doi:10.1007/s40062-018-0205-7 [1]
      Sakar, F. M. & Aydoğan, S. M. (2018). Subclass of m-quasiconformal harmonic functions in association with janowski starlike functions. Applied Mathematics and Computation, 319, 461-468. doi:10.1016/j.amc.2017.05.013 [1]
      Solak, E., Çokal, C., Yıldız, O. T. & Bıyıkoğlu, T. (2010). Cryptanalysis of Fridrich's chaotic image encryption. International Journal of Bifurcation and Chaos, 20(5), 1405-1413. doi:10.1142/S0218127410026563 [1]
      Şen, R. Y. & Dursun, U. (2017). On submanifolds with 2-type pseudo-hyperbolic gauss map in pseudo-hyperbolic space. Mediterranean Journal of Mathematics, 14(1), 1-20. doi:10.1007/s00009-016-0819-0 [1]
      Tek, F. B., Çam, İ. & Karlı, D. (2021). Adaptive convolution kernel for artificial neural networks. Journal of Visual Communication and Image Representation, 75, 1-11.doi:10.1016/j.jvcir.2020.103015 [1]
      Tüzel, V. H. & Erbay, H. A. (2004). The dynamic response of an incompressible non-linearly elastic membrane tube subjected to a dynamic extension. International Journal of Non-Linear Mechanics, 39(4), 515-537. doi:10.1016/S0020-7462(02)00220-2 [1]
      Uzun, B. Ü. (2013). Generalized frames in the space of strong limit power functions. Mediterranean Journal of Mathematics, 10(1), 321-332. doi:10.1007/s00009-012-0191-7 [1]